| Catalog Number |
C408646 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.B3: estimated date b6: estimated date na.
Event or Problem Description
It was reported the dragonfly optis imaging catheter is apparently too long compared to other probes.The distance between the markers do not comply with the official technical sheet.There were no adverse patient effects and no clinically significant delay during the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation was unable to determine a cause for the reported defective device (catheter appeared too long).It is likely that the account is referencing an image within the instructions for use (ifu) which depicts a catheter exploded view and nominal measurements.The ifu explicitly states that the measurements are nominal and therefore not precise.Furthermore, the measurements shown within the ifu do not include tolerances so an accurate/precise judgement about length cannot be determined.The dragonfly was not returned to verify the reported issue.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.